International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 721-728
On the spectrum of a distribution function and on unique factorization
Departement de Physique-Mathematiques, Universite de Moncton, Moncton EIA 3E9, N.-B., Canada
Received 13 November 1980; Revised 30 June 1982
Copyright © 1982 T. Pham-Gia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The spectrum of a distribution function is related to the quasi-analyticity of a class of functions , where is a multisequence of positive numbers. For a regular multisequence, a result on the uniqueness of characteristic function decomposition is given.